Alert archive / Nebraska / Flash Flood Warnings in 2007

Flash Flood Warning 17, NWS Omaha, NE

May 6, 2007Sarpy County, Nebraska

NWS Omaha, NE issued this flash flood warning at May 6, 2007, 4:14 AM CDT for Sarpy County, Nebraska. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2007, 4:14 AM CDT (09:14 UTC)
Expired
May 6, 2007, 6:15 AM CDT
In force
2 hr
Issued by
NWS Omaha, NE
Area
Whole counties

County Sarpy County, NE

The radar

The Omaha radar (KOAX), 31 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.2 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2431 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KOAX 060918
FFWOAX
NEC153-061115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
414 AM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SARPY COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 615 AM CDT.

* AT 413 AM CDT...A TRAINED WEATHER SPOTTER REPORTED STANDING WATER
  OF AT LEAST 5 INCHES DEEP...ON 36TH STREET...BETWEEN HIGHWAY 370
  AND CORNHUSKER ROAD.  THEY ALSO REPORTED THAT THE PAPIO CREEK IN
  BELLEVUE IS ABOUT 4.0 FEET FROM FLOODING OVER ITS BANKS.  HE HAD
  ALSO REPORTED BASEMENT FLOODING WITH AT LEAST 2.0 INCHES OF
  STANDING WATER..

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
PAPILLION...LA VISTA AND BELLEVUE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS ALREADY
OCCURRING. IF YOU ARE IN THE WARNED AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. IF YOU LIVE ALONG A STREAM OR A CREEK IN THE AFFECTED
AREA...TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF AN
UNKNOWN DEPTH BY FOOT...OR BY AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY AND
MOVE TO HIGHER GROUND.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS SIX INCHES OF QUICKLY FLOWING WATER CAN CAUSE YOU TO
LOSE CONTROL OF YOUR VEHICLE. THIS INCLUDES PICKUP TRUCKS AND SPORT
UTILITY VEHICLES.

LAT...LON 4107 9612 4107 9588 4118 9588 4118 9609

$$

JR
1 follow-up statement
000 
WGUS73 KOAX 061110
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
607 AM CDT SUN MAY 6 2007

NEC153-061117-
SARPY NE-
607 AM CDT SUN MAY 6 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 AM CDT FOR SARPY
COUNTY...

RELATIVELY LIGHT RAIN IS STILL FALLING ACROSS MOST OF SARPY 
COUNTY...HOWEVER THERE HAVE BEEN NO FURTHER REPORTS OF FLOODING.  
LOW LYING AREAS ARE STILL LIKELY TO HAVE SIGNIFICANT WATER IN THEM 
BUT MOST AREA CREEKS ARE SHOWING SIGNS OF RECEEDING.  
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE AT 615 AM CDT.

LAT...LON 4107 9612 4107 9588 4118 9588 4118 9609

$$

JR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 6, 3:59 AM CDT, 15 minutes earlier.

Area forecast discussion, May 6, 3:59 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
359 AM CDT SUN MAY 6 2007

.DISCUSSION...

MAIN CONCERN IN THE SHORT TERM IS HEAVY RAIN...FLASH FLOODING
POTENTIAL THROUGH MONDAY. LARGE SCALE MOTION REMAINS STAGNATE AS
BLOCKING PATTERN HOLDS THROUGH MID WEEK WITH DEEP UPPER LOW SITUATED
OVER THE ROCKIES ALLOWING SHORTWAVE ENERGY TO FLOW NORTHWARD ACROSS
THE REGION. STRONG SOUTHERLY LLVL JET WILL MAINTAIN MOISTURE
INFLUX INTO THE PLAINS THIS AFTERNOON AHEAD OF A DRY LINE/SFC
BOUNDARY FROM THE CENTRAL DAKOTAS TO ABOUT WESTERN KANSAS. THE
BOUNDARY SHOULD BEGIN MIGRATING EASTWARD THIS AFTERNOON AND REACH THE
WESTERN PERIPHERY OF THE CWA TONIGHT. MOISTURE CONVERGENCE ALONG THE
BOUNDARY COUPLED WITH FAVORABLE JET POSITIONING AND PASSING IMPULSES
SHOULD MAINTAIN DECENT UVV...ENHANCING POTENTIAL FOR EXCESSIVE
RAINFALL AMOUNTS LEADING TO FLASH FLOODING OVER THE CWA THROUGH
MONDAY MORNING. LATEST HPC GUIDANCE SUGGESTING RAINFALL TOTALS IN
EXCESS OF FIVE INCHES QUITE POSSIBLE. HPC SUGGESTING A BREAK IN THE
ACTION TUESDAY WITH THE BOUNDARY GETTING HUNG UP FROM ABOUT THE OK
PANHANDLE TO NORTHERN MO...THEN SLOWLY MOVING NORTH AND CROSSING
BACK INTO THE SOUTHERN CWA EARLY WEDNESDAY MORNING. QUITE A LARGE
DISCREPANCY SEEN WITH SURFACE FEATURES DURING THIS TIME BETWEEN THE
NAM AND GFS. THIS ALONG WITH PASSING IMPULSES UPPER JET OVERHEAD...
FEEL COMPELLED TO MAINTAIN POPS THROUGH WEDNESDAY.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ011-012-015>018-
     030>034-042>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ043-055-056-069-
     079-080-090-091.

&&

DEE
Hazardous weather outlook, May 6, 1:03 AM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
103 AM CDT SUN MAY 6 2007

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-061100-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
103 AM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

A TORNADO WATCH IS IN EFFECT FOR EASTERN NEBRASKA AND PARTS OF
SOUTHWEST IOWA UNTIL 4 AM CDT.  ISOLATED TORNADOES ALONG
WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE EARLY
THIS MORNING EAST OF A SIOUX CITY TO FAIRBURY LINE.  A
LINE OF SEVERE THUNDERSTORMS OVER NORTHERN KANSAS HAS
THE POTENTIAL TO PRODUCE DAMAGING WINDS AND ISOLATED TORNADOES
THROUGH EARLY MORNING.

FLOODING IS POSSIBLE TONIGHT WITH THESE STORMS. RAINFALL OF ONE TO
TWO INCHES PER HOUR ARE POSSIBLE IN THE STORMS.

ON SUNDAY...SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS
AND TORNADOES ARE POSSIBLE.  THE ATMOSPHERE WILL REMAIN VERY MOIST
AND UNSTABLE.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THE ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH AT LEAST MONDAY
MORNING. SEVERE THUNDERSTORMS WITH LARGE HAIL OR TORNADOES WILL
AGAIN BE POSSIBLE ON SUNDAY EVENING...WITH HEAVY RAIN
PRODUCING LOCALIZED FLOODING.

THERE IS AT LEAST A SLIGHT CHANCE FOR MORE THUNDERSTORMS THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THROUGH SUNDAY EVENING.

SMITH

In the hours before

Local storm report, May 6, 1:58 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
158 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     FLOOD            4 W BROCK               40.48N 96.04W
05/06/2007                   NEMAHA             NE   EMERGENCY MNGR

            WATER OVER ROADS CROSSING HWY 105 IN LOW AREAS. 4 INCHES
            OF RAIN REPORTED 1/2 MI WEST OF BROCK.

&&

JP
Local storm report, May 6, 1:59 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
159 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     FLASH FLOOD      N DILLER                40.11N 96.94W
05/06/2007                   JEFFERSON          NE   EMERGENCY MNGR

            8 INCHES OF WATER FLOWING ACROSS HWY 103.

&&

JP
Local storm report, May 6, 2:00 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
200 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 AM     FLOOD            ARLINGTON               41.45N 96.36W
05/06/2007                   WASHINGTON         NE   LAW ENFORCEMENT

            BELL CREEK OUT OF BANKS.

&&

JP
Local storm report, May 6, 2:21 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
221 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 AM     HEAVY RAIN       GLENWOOD                41.05N 95.74W
05/06/2007  M0.00 INCH       MILLS              IA   CO-OP OBSERVER

            2.0 INCHES SINCE 730 PM

&&

JP
Local storm report, May 6, 3:09 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
309 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     TSTM WND GST     ESE TEKAMAH             41.78N 96.22W
05/05/2007  M75.00 MPH       BURT               NE   ASOS

0945 AM     TSTM WND GST     3 ESE TEKAMAH           41.76N 96.17W
05/05/2007  E60.00 MPH       BURT               NE   PUBLIC

            4 INCH DIAMETER TREE LIMBS DOWN.

1015 AM     FLASH FLOOD      ARLINGTON               41.45N 96.36W
05/05/2007                   WASHINGTON         NE   EMERGENCY MNGR

            2.6 INCHES OF RAIN FELL IN AN HOUR CAUSING BROWN CREEK TO
            SPILL OUT OF ITS BANKS. BELL CREEK IS BANKFUL.

1057 AM     HAIL             2 W RODNEY              42.20N 95.99W
05/05/2007  E0.75 INCH       MONONA             IA   PUBLIC

1103 AM     HEAVY RAIN       MONDAMIN                41.71N 96.02W
05/05/2007  M1.70 INCH       HARRISON           IA   PUBLIC

            RAIN FELL IN 20 MINUTES.

1144 AM     HAIL             4 ESE ST. EDWARD        41.55N 97.79W
05/05/2007  E1.75 INCH       PLATTE             NE   PUBLIC

1155 AM     HAIL             5 W NEWMAN GROVE        41.75N 97.87W
05/05/2007  E0.25 INCH       BOONE              NE   PUBLIC

1155 AM     HAIL             2 S BATTLE CREEK        41.97N 97.60W
05/05/2007  E0.88 INCH       MADISON            NE   TRAINED SPOTTER

1155 AM     HAIL             6 NE ALBION             41.75N 97.92W
05/05/2007  E0.75 INCH       BOONE              NE   PUBLIC

1242 PM     HAIL             2 S PIERCE              42.17N 97.53W
05/05/2007  E0.88 INCH       PIERCE             NE   TRAINED SPOTTER

0120 PM     HAIL             CROFTON                 42.73N 97.50W
05/05/2007  M1.00 INCH       KNOX               NE   CO-OP OBSERVER

0122 PM     HAIL             7 NW FORDYCE            42.77N 97.46W
05/05/2007  M1.00 INCH       CEDAR              NE   PUBLIC

0246 PM     HAIL             2 SE CEDAR RAPIDS       41.54N 98.12W
05/05/2007  E0.75 INCH       BOONE              NE   PUBLIC

0252 PM     HAIL             4 N CEDAR RAPIDS        41.62N 98.15W
05/05/2007  E0.88 INCH       BOONE              NE   EMERGENCY MNGR

0300 PM     HAIL             7 NE ALBION             41.76N 97.91W
05/05/2007  E0.88 INCH       BOONE              NE   PUBLIC

0342 PM     TSTM WND DMG     3 SW CENTER             42.58N 97.92W
05/05/2007                   KNOX               NE   PUBLIC

            4 INCH DIAMETER TREE LIMBS DOWN.

0348 PM     TORNADO          4 ESE NIOBRARA          42.73N 97.96W
05/05/2007                   KNOX               NE   LAW ENFORCEMENT

0404 PM     TORNADO          SANTEE                  42.84N 97.85W
05/05/2007                   KNOX               NE   LAW ENFORCEMENT

0449 PM     HAIL             1 W TOBIAS              40.42N 97.36W
05/05/2007  E1.00 INCH       SALINE             NE   TRAINED SPOTTER

0458 PM     HAIL             WESTERN                 40.39N 97.20W
05/05/2007  E0.75 INCH       SALINE             NE   EMERGENCY MNGR

0510 PM     HAIL             1 W WAUSA               42.50N 97.56W
05/05/2007  E1.75 INCH       KNOX               NE   LAW ENFORCEMENT

0511 PM     HAIL             5 S DORCHESTER          40.58N 97.11W
05/05/2007  E0.75 INCH       SALINE             NE   TRAINED SPOTTER

0511 PM     HAIL             11 W WILBER             40.48N 97.17W
05/05/2007  E1.00 INCH       SALINE             NE   TRAINED SPOTTER

0518 PM     HAIL             5 S CROFTON             42.66N 97.50W
05/05/2007  E1.00 INCH       KNOX               NE   CO-OP OBSERVER

0524 PM     TORNADO          1 N BLOOMFIELD          42.61N 97.65W
05/05/2007                   KNOX               NE   PUBLIC

0527 PM     HAIL             BLOOMFIELD              42.60N 97.65W
05/05/2007  M4.25 INCH       KNOX               NE   CO-OP OBSERVER

            HAIL UP TO SOFTBALL SIZE.

0528 PM     TORNADO          2 S CROFTON             42.70N 97.50W
05/05/2007                   KNOX               NE   EMERGENCY MNGR

0545 PM     HAIL             DENTON                  40.74N 96.84W
05/05/2007  E1.25 INCH       LANCASTER          NE   EMERGENCY MNGR

0550 PM     HAIL             MALCOLM                 40.91N 96.87W
05/05/2007  E1.25 INCH       LANCASTER          NE   EMERGENCY MNGR

0550 PM     TORNADO          8 N CROFTON             42.85N 97.50W
05/05/2007                   KNOX               NE   TRAINED SPOTTER

            TWO TORNADOES CROSSING LEWIS AND CLARK LAKE WEST OF
            GAVINS POINT DAM. SPOTTER REPORT VIA EMERGENCY
            MANAGEMENT.

0553 PM     TSTM WND DMG     9 NW CROFTON            42.82N 97.62W
05/05/2007                   KNOX               NE   EMERGENCY MNGR

            WIND DAMAGE AT WEIGAND MARINA. SEVERAL MOTOR HOMES
            OVERTURNED. POSSIBLE TORNADO. UNKNOWN INJURIES. POSSIBLE
            TORNADO. INFO VIA CEDAR COUNTY EM.

0555 PM     HAIL             RAYMOND                 40.96N 96.78W
05/05/2007  E1.25 INCH       LANCASTER          NE   EMERGENCY MNGR

0605 PM     HEAVY RAIN       CRETE                   40.63N 96.96W
05/05/2007  M0.00 INCH       SALINE             NE   TRAINED SPOTTER

            2.85 INCHES OF RAIN. ALSO 2.75 INCHES AT DORCHESTER.
            STREET FLOODING IN CRETE AND DORCHESTER.

0605 PM     HEAVY RAIN       DORCHESTER              40.65N 97.11W
05/05/2007  E0.00 INCH       SALINE             NE   TRAINED SPOTTER

            STREET FLOODING IN DORCHESTER.

0617 PM     HEAVY RAIN       2 NW LINCOLN            40.84N 96.72W
05/05/2007  E0.00 INCH       LANCASTER          NE   TRAINED SPOTTER

            HEAVY RAIN. WATER COVERED THE ROAD. ROAD IMPASSIBLE.

0645 PM     HAIL             THURMAN                 40.82N 95.75W
05/05/2007  E0.88 INCH       FREMONT            IA   FIRE DEPT/RESCUE

0649 PM     FLASH FLOOD      WAHOO                   41.22N 96.62W
05/05/2007                   SAUNDERS           NE   LAW ENFORCEMENT

            RAILROAD TRACKS AND BALLFIELD FLOODED

0655 PM     FLASH FLOOD      LINCOLN                 40.82N 96.69W
05/05/2007                   LANCASTER          NE   EMERGENCY MNGR

            URBAND FLOODING DUE TO 3 INCHES OF RAIN SINCE 530 PM

0700 PM     HAIL             WESTON                  41.19N 96.74W
05/05/2007  E0.75 INCH       SAUNDERS           NE   LAW ENFORCEMENT

0709 PM     TORNADO          5 S GLENWOOD            40.98N 95.74W
05/05/2007                   MILLS              IA   TRAINED SPOTTER

            MOVING NORTHEAST

0716 PM     TORNADO          1 S GLENWOOD            41.03N 95.74W
05/05/2007                   MILLS              IA   TRAINED SPOTTER

            NEAR HWY34 AND PACIFIC JCT RD...NEAR SEWER PLANT

0723 PM     HAIL             1 E CEDAR BLUFFS        41.40N 96.59W
05/05/2007  E0.88 INCH       SAUNDERS           NE   TRAINED SPOTTER

0730 PM     HAIL             FREMONT                 41.44N 96.49W
05/05/2007  E1.00 INCH       DODGE              NE   NWS EMPLOYEE

0737 PM     HAIL             1 N FREMONT             41.46N 96.49W
05/05/2007  E1.00 INCH       DODGE              NE   TRAINED SPOTTER

0750 PM     TORNADO          3 N FARRAGUT            40.76N 95.48W
05/05/2007                   FREMONT            IA   TRAINED SPOTTER

0759 PM     TORNADO          IMOGENE                 40.88N 95.43W
05/05/2007                   FREMONT            IA   TRAINED SPOTTER

0800 PM     HAIL             3 NW LITTLE SIOUX       41.84N 96.07W
05/05/2007  E0.88 INCH       HARRISON           IA   CO-OP OBSERVER

0801 PM     TORNADO          IMOGENE                 40.88N 95.43W
05/05/2007                   FREMONT            IA   TRAINED SPOTTER

            HWY59 AND 130TH ST...HEADING NORTH

0803 PM     HAIL             TEKAMAH                 41.78N 96.22W
05/05/2007  E0.75 INCH       BURT               NE   LAW ENFORCEMENT

0811 PM     TSTM WND DMG     2 NE IMOGENE            40.90N 95.40W
05/05/2007                   FREMONT            IA   TRAINED SPOTTER

            METAL FARM BUILDING STREWN ABOUT AREA AND ROADWAY. MILLS
            AND FREMONT COUNTY LINE...1/4 MILE WEST OF HWY59

0820 PM     HAIL             4 N BLENCOE             41.99N 96.08W
05/05/2007  E1.00 INCH       MONONA             IA   LAW ENFORCEMENT

0830 PM     FLASH FLOOD      2 N TEKAMAH             41.81N 96.22W
05/05/2007                   BURT               NE   LAW ENFORCEMENT

            WATER RUNNING ACROSS HWY75

0844 PM     TORNADO          4 E HENDERSON           41.14N 95.35W
05/05/2007                   MONTGOMERY         IA   FIRE DEPT/RESCUE

            TREES DOWN

0847 PM     TSTM WND DMG     6 E HENDERSON           41.14N 95.32W
05/05/2007                   MONTGOMERY         IA   TRAINED SPOTTER

            2 MILES SOUTH OF POTTAWATTAMIE COUNTY LINE AND 3 EAST OF
            THE MILLS COUNTY LINE. ROOF TORN OFF OF A HOUSE.

0850 PM     TORNADO          10 SE MACEDONIA         41.09N 95.29W
05/05/2007                   MONTGOMERY         IA   LAW ENFORCEMENT

            APPLEWOOD ROAD AND 440 ST HEADING NORTH. ROOF TORN OFF A
            BUILDING.

0852 PM     TORNADO          4 E CARSON              41.24N 95.34W
05/05/2007                   POTTAWATTAMIE      IA   TRAINED SPOTTER

            M37 AND APPLEWOOD

0909 PM     HAIL             7 E OAKLAND             41.31N 95.26W
05/05/2007  E0.75 INCH       POTTAWATTAMIE      IA   TRAINED SPOTTER

0915 PM     FLASH FLOOD      ONAWA                   42.03N 96.09W
05/05/2007                   MONONA             IA   LAW ENFORCEMENT

            WIDESPREAD STEET FLOODING

1018 PM     HAIL             NEBRASKA CITY           40.68N 95.86W
05/05/2007  E1.00 INCH       OTOE               NE   LAW ENFORCEMENT

1022 PM     HAIL             COUNCIL BLUFFS          41.24N 95.86W
05/05/2007  E0.75 INCH       POTTAWATTAMIE      IA   TRAINED SPOTTER

1110 PM     HAIL             6 S NEBRASKA CITY       40.59N 95.86W
05/05/2007  E1.00 INCH       OTOE               NE   LAW ENFORCEMENT

1128 PM     FLASH FLOOD      MISSOURI VALLEY         41.56N 95.90W
05/05/2007                   HARRISON           IA   LAW ENFORCEMENT

            HWY30 AND COUNTY ROAD F66

1128 PM     HAIL             OMAHA                   41.26N 96.01W
05/05/2007  E1.00 INCH       DOUGLAS            NE   TRAINED SPOTTER

            I80 AND 84TH STREET

0130 AM     TSTM WND GST     DILLER                  40.11N 96.94W
05/06/2007  E60.00 MPH       JEFFERSON          NE   EMERGENCY MNGR

0150 AM     FLASH FLOOD      N DILLER                40.11N 96.94W
05/06/2007                   JEFFERSON          NE   EMERGENCY MNGR

            8 INCHES OF WATER FLOWING ACROSS HWY 103.

0152 AM     HEAVY RAIN       GLENWOOD                41.05N 95.74W
05/06/2007  M0.00 INCH       MILLS              IA   CO-OP OBSERVER

            2.0 INCHES SINCE 730 PM

0152 AM     FLOOD            ARLINGTON               41.45N 96.36W
05/06/2007                   WASHINGTON         NE   LAW ENFORCEMENT

            BELL CREEK OUT OF BANKS.

0155 AM     FLOOD            4 W BROCK               40.48N 96.04W
05/06/2007                   NEMAHA             NE   EMERGENCY MNGR

            WATER OVER ROADS CROSSING HWY 105 IN LOW AREAS. 4 INCHES
            OF RAIN REPORTED 1/2 MI WEST OF BROCK.

&&

JP
Local storm report, May 6, 3:23 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
323 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     HEAVY RAIN       GLENWOOD                41.05N 95.74W
05/06/2007  E3.70 INCH       MILLS              IA   CO-OP OBSERVER

&&

JP

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:13 PM CDTFlash Flood WarningOAXDodge, Washington2 hr
May 5, 7:13 PM CDTSevere Thunderstorm WarningOAXSaunders32 min
May 5, 7:27 PM CDTSevere Thunderstorm WarningOAXDodge, Washington33 min
May 5, 7:34 PM CDTSevere Thunderstorm WarningOAXBurt56 min
May 5, 8:03 PM CDTFlash Flood WarningOAXBurt117 min
May 5, 9:42 PM CDTSevere Thunderstorm WarningOAXBoone33 min
May 5, 9:51 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington24 min
May 5, 10:11 PM CDTSevere Thunderstorm WarningOAXOtoe34 min
May 5, 10:49 PM CDTSevere Thunderstorm WarningOAXNemaha, Otoe41 min
May 5, 10:53 PM CDTSevere Thunderstorm WarningOAXPawnee37 min
May 5, 11:22 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy23 min
May 5, 11:24 PM CDTSevere Thunderstorm WarningOAXOtoe36 min
May 5, 11:34 PM CDTSevere Thunderstorm WarningOAXKnox41 min
May 5, 11:44 PM CDTSevere Thunderstorm WarningOAXPawnee46 min
May 6, 12:19 AM CDTSevere Thunderstorm WarningOAXDodge41 min
May 6, 12:32 AM CDTFlash Flood WarningOAXGage, Johnson, Otoe, Pawnee118 min
May 6, 1:01 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson59 min
May 6, 1:06 AM CDTFlash Flood WarningOAXCass, Sarpy114 min
May 6, 1:14 AM CDTFlash Flood WarningOAXJefferson2 hr

Nearby

Flash Flood Warnings in Nebraska, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.